# SDR 96ZZZM445

- Difficulty date: August 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N703DH
- Make and model: Boeing 727-30C
- Aircraft serial: 19010
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fs 380-390
- Part time: 46,863 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND CENTER SEAT TRACK CORRODED, GOUGED AND BROKEN OUT FS 380-390.  REMOVED SEAT TRACK AS PER SRM 51-30-2.  INSTALLED NEW SECTION PER SRM 53-10-5.  TREATED AND PRIMED PER SRM 51-10-2.  REINSTALLED FLOOR PANELS PER SRM 51-30-2.
